# SDR HNAA2023112100451

- Difficulty date: October 19, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 49,847 hours, 46,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E003942  EXTERNAL SKIN, THERE ARE 2 PREVIOUS LIGHTNING STRIKE BLENDS AT FR24-25, ON STGR 20L-21L.  CUT OUT 2 PREVIOUS LIGHTNING STRIKE BLENDS, AND PERFORMED DOUBLER REPAIR AT CENTER FUSELAGE II, EXTERNAL SKIN, AT FR24-25, ON STGR 20L-21L IAW ETD2023-145-026517, AND EO1-53-23-0348.
